# SDR DALA2017120508447

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 47,288 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOC. FROM FR12 TO FR24 AT FWD GALLEY AREA, REPLACED FLOOR BEAM -Y765 LOC. FROM FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DWGS #D53112812
